Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have ear ache, numb cheek, teeth, undergone labrynthitus. Advised nasal spray,ibuprofen, paracetamol, no relief

HI , I HAVE RECENTELY HAD LABRYNTHITUS WHICH HAS CLEARED UP BUT EVERY DAY I HAVE WHAT FEELS LIKE AN EAR ACHE DEEP IN MY EAR MY CHEEK FEELS NUMB AND MY TEETH A LITTLE ALSO , I ALSO HAVE STRANGE SENSATIONS IN THE BACK OF MY HEAD OCCASSIONALLY - I HAVE BEEN TO THE DOCTORS NUMBEROUS TIMES , I HAVE BEEN ADVISED TO USE A NASAL SPRAY FOR 2 WEEKS STARTED ON FRIDAY - I HAVE TAKEN IBROPHEN AND PARACETEMOL AND NOTHING IS TAKING IT AWAY , I ALSO THINK THE DOSTOR THINKS ITS STRESS , BUT IT STARTS PRETTY MUCH AS SOON A S I GET UP ON A MORNING TILL I GO TO BED , I DONT KNOW WHAT ELSE TO DO
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
Hello
After labrynthitis having such pain and numbness is unusual.
You must get done a HRCT scan Temporal bone and CT scan Brain to rule out any focus of infection .
The numbness over cheek could be due to compression of cranial nerve which does not pass from the ears.so it needs to be investigated.
Also you must be checked for Diabetes and the blood sugar level should be tested.
Consult an ENT specialist and get investigated.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor